Differential and Integral Equations

On the inversion of Lagrange-Dirichlet theorem

Vinicio Moauro and Piero Negrini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 471-478.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648438

Mathematical Reviews number (MathSciNet)
MR996754

Zentralblatt MATH identifier
0714.70024

Subjects
Primary: 70K20: Stability
Secondary: 34D05: Asymptotic properties 58F10

Citation

Moauro, Vinicio; Negrini, Piero. On the inversion of Lagrange-Dirichlet theorem. Differential Integral Equations 2 (1989), no. 4, 471--478. https://projecteuclid.org/euclid.die/1371648438


Export citation